# SDR RAIA2009042700002

- Difficulty date: April 21, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 23,857 hours, 22,490 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7937 - OKC - CREW RECEIVED AN AIR/GND FAIL MESSAGE ON THE EICAS AND THE GEAR HANDLE WOULD NOT MOVE.  MAINTENANCE REMOVED AND REPLACED BOTH NLG DOWNLOCK PROXIMITY SWITCHES AND PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WITH NO DEFECTS NOTED.
